It’s been a long time coming, but at least I have a few new things to share now!
So, a few months ago I talked my dermatologist into putting me on a higher prescription. She bumped me up from 40 to 50 mg per day. Since the medicine comes in 10, 20, and 40 mg pills, I was taking my regular 40 mg with an additional 10 mg pill. Doesn’t sound like a big switch does it? Well for the first month it was fine. However, in the second month all the sudden my eyes were UNBEARABLY dry. I was using hardcore nighttime eyedrops, and my eyes still felt dry and scratchy in the morning. After a talk with my dermatologist, we decided it was best to go back to 40 mg per day. My eyes are much happier now!
It might be due to the winter dryness, but I’ve had some very bloody boogies for the past month. I have never in my entire life had a bloody nose, but all the sudden I’m seeing some red in my tissues. (I know its gross, but you’re here for the dirty details, right?) I’ve also had peelier lips lately. My lips have always been very dry, but I wake up in the morning with BURNING lips, and then the skin peels completely off my lips as I’m getting ready in the morning. I’m loading up with Aquaphor, which still proves to be my favorite lip remedy on accutane.
Good news to share–this is my last month on 40 mg! In February finish up by taking my leftover 10 mg pills, and I only have 13 of those left. It is crazy to be this close the the finish line–I only have 38 days left! I’m very curious to see what will happen when I go off the medicine. I hope I stay “in the clear.” Either way, I’ll make sure to post a blog when I wrap up my treatment, and also a few months afterwards. Hope my friends in cyberspace are doing well!